# SDR UALA2010070602414

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 45,591 hours, 12,673 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T003117
- Part serial: 12
- Condition: Defective
- Location: Weu
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEU TEST FAILED WITH WARN ELEX 'B' CB CLOSED AND 'A' CB OPEN.  REPLACED CARD M983, NO HELP.  TRIED NEW POWER SUPPLY, NO HELP.  NEEDS MORE TROUBLESHOOTING.  REPLACED CARD M983, TESTS OKAY.
